Alert archive / Michigan / Frost Advisories in 2012
Frost Advisory 3, NWS Marquette, MI
NWS Marquette, MI issued this frost advisory at May 30, 2012, 4:48 AM EDT for 12 counties in Michigan. It took effect at May 31, 2012, 12:00 AM EDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- May 30, 2012, 4:48 AM EDT (08:48 UTC)
- In effect from
- May 31, 2012, 12:00 AM EDT
- Expired
- May 31, 2012, 8:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS Marquette, MI
Counties Alger County, MI, Baraga County, MI, Delta County, MI, Dickinson County, MI, Gogebic County, MI, Houghton County, MI, Iron County, MI, Luce County, MI, Marquette County, MI, Menominee County, MI, Ontonagon County, MI, Schoolcraft County, MI
The radar
The Marquette radar (KMQT), 26 km from the middle of the area, began a volume at 08:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.8 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1726 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 52 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
270 WWUS73 KMQT 300848 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 448 AM EDT WED MAY 30 2012 ...FROST EXPECTED TONIGHT INLAND FROM THE GREAT LAKES... .HIGH PRESSURE MOVING INTO THE REGION WILL LEAD TO CLEARING SKIES AND DIMINISHING WINDS LATE TODAY. THE CLEAR AND CALM CONDITIONS TONIGHT WILL ALLOW FOR BELOW FREEZING TEMPERATURES AND WIDESPREAD FROST TO DEVELOP INLAND FROM THE GREAT LAKES SHORES. MIZ002-004>006-009>014-084-085-301700- /O.NEW.KMQT.FR.Y.0003.120531T0600Z-120531T1200Z/ ONTONAGON-BARAGA-MARQUETTE-ALGER-GOGEBIC-IRON-DICKINSON-MENOMINEE- DELTA-SOUTHERN SCHOOLCRAFT-SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...ONTONAGON...L'ANSE...GWINN... MARQUETTE...GRAND MARAIS...MUNISING...IRONWOOD...IRON RIVER... IRON MOUNTAIN...MENOMINEE...ESCANABA...GLADSTONE...MANISTIQUE... KENTON...SIDNAW...SENEY 448 AM EDT WED MAY 30 2012 /348 AM CDT WED MAY 30 2012/ ...FROST ADVISORY IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ THURSDAY... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM EDT /1 AM CDT/ TO 8 AM EDT /7 AM CDT/ THURSDAY. HAZARDOUS WEATHER... * TEMPERATURES TONIGHT WILL FALL TO 28 TO 32 INLAND FROM THE GREAT LAKES. * FROST IS EXPECTED INLAND FROM THE GREAT LAKES...ESPECIALLY OVER INTERIOR SECTIONS OF WESTERN AND CENTRAL UPPER MICHIGAN. * TEMPERATURES ALONG THE SHORELINE OF LAKE SUPERIOR...LAKE MICHIGAN...AND THE BAY OF GREEN BAY WILL REMAIN IN THE MIDDLE TO UPPER 30S LIMITING THE POTENTIAL FOR SIGNIFICANT FROST. IMPACTS... * PLANTS AND FLOWERS THAT ARE SENSITIVE TO THE COLD TEMPERATURES COULD BE DAMAGED...AND SHOULD BE COVERED OR TAKEN INSIDE IF POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ JLA
3 follow-up statements
075 WWUS73 KMQT 301621 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 1221 PM EDT WED MAY 30 2012 ...FROST EXPECTED TONIGHT MAINLY INLAND FROM THE GREAT LAKES... .HIGH PRESSURE MOVING INTO THE REGION WILL LEAD TO CLEARING SKIES AND DIMINISHING WINDS LATE TODAY. THE CLEAR AND CALM CONDITIONS TONIGHT WILL ALLOW FOR BELOW FREEZING TEMPERATURES AND WIDESPREAD FROST TO DEVELOP INLAND FROM THE GREAT LAKES SHORES. MIZ007-310030- /O.EXB.KMQT.FR.Y.0003.120531T0400Z-120531T1200Z/ LUCE- INCLUDING THE CITY OF...NEWBERRY 1221 PM EDT WED MAY 30 2012 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN MARQUETTE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM EDT THURSDAY. HAZARDOUS WEATHER... * TEMPERATURES TONIGHT WILL FALL TO 30 TO 33 INLAND FROM THE GREAT LAKES. * FROST IS EXPECTED MAINLY INLAND FROM LAKE SUPERIOR. * TEMPERATURES ALONG THE SHORELINE OF LAKE SUPERIOR WILL REMAIN IN THE MIDDLE TO UPPER 30S LIMITING THE POTENTIAL FOR SIGNIFICANT FROST. IMPACTS... * PLANTS AND FLOWERS THAT ARE SENSITIVE TO THE COLD TEMPERATURES COULD BE DAMAGED...AND SHOULD BE COVERED OR TAKEN INSIDE IF POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ MIZ002-004>006-009>014-084-085-310030- /O.EXT.KMQT.FR.Y.0003.120531T0400Z-120531T1200Z/ ONTONAGON-BARAGA-MARQUETTE-ALGER-GOGEBIC-IRON-DICKINSON-MENOMINEE- DELTA-SOUTHERN SCHOOLCRAFT-SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...ONTONAGON...L'ANSE...GWINN... MARQUETTE...GRAND MARAIS...MUNISING...IRONWOOD...IRON RIVER... IRON MOUNTAIN...MENOMINEE...ESCANABA...GLADSTONE...MANISTIQUE... KENTON...SIDNAW...SENEY 1221 PM EDT WED MAY 30 2012 /1121 AM CDT WED MAY 30 2012/ ...FROST ADVISORY NOW IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT TO 8 AM EDT /7 AM CDT/ THURSDAY... HAZARDOUS WEATHER... * TEMPERATURES TONIGHT WILL FALL TO 28 TO 32 INLAND FROM THE GREAT LAKES. * FROST IS EXPECTED MAINLY INLAND FROM THE GREAT LAKES...ESPECIALLY OVER INTERIOR SECTIONS OF WESTERN AND CENTRAL UPPER MICHIGAN. * TEMPERATURES ALONG THE SHORELINE OF LAKE SUPERIOR...LAKE MICHIGAN...AND THE BAY OF GREEN BAY WILL REMAIN IN THE MIDDLE TO UPPER 30S LIMITING THE POTENTIAL FOR SIGNIFICANT FROST. IMPACTS... * PLANTS AND FLOWERS THAT ARE SENSITIVE TO THE COLD TEMPERATURES COULD BE DAMAGED...AND SHOULD BE COVERED OR TAKEN INSIDE IF POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ TITUS
380 WWUS73 KMQT 302334 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 734 PM EDT WED MAY 30 2012 ...FROST EXPECTED TONIGHT MAINLY INLAND FROM THE GREAT LAKES... .HIGH PRESSURE MOVING INTO THE REGION WILL LEAD TO CLEARING SKIES AND DIMINISHING WINDS THIS EVENING. THE CLEAR AND CALM CONDITIONS TONIGHT WILL ALLOW FOR BELOW FREEZING TEMPERATURES AND WIDESPREAD FROST TO DEVELOP INLAND FROM THE GREAT LAKES SHORES. MIZ002-004>007-009>014-084-085-310930- /O.CON.KMQT.FR.Y.0003.120531T0400Z-120531T1200Z/ ONTONAGON-BARAGA-MARQUETTE-ALGER-LUCE-GOGEBIC-IRON-DICKINSON- MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-SOUTHERN HOUGHTON- NORTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...ONTONAGON...L'ANSE...GWINN... MARQUETTE...GRAND MARAIS...MUNISING...NEWBERRY...IRONWOOD... IRON RIVER...IRON MOUNTAIN...MENOMINEE...ESCANABA...GLADSTONE... MANISTIQUE...KENTON...SIDNAW...SENEY 734 PM EDT WED MAY 30 2012 /634 PM CDT WED MAY 30 2012/ ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT EDT /11 PM CDT/ TONIGHT TO 8 AM EDT /7 AM CDT/ THURSDAY... HAZARDOUS WEATHER... * TEMPERATURES TONIGHT WILL FALL TO 28 TO 32 INLAND FROM THE GREAT LAKES. * FROST IS EXPECTED MAINLY INLAND FROM THE GREAT LAKES... ESPECIALLY OVER INTERIOR SECTIONS OF WESTERN AND CENTRAL UPPER MICHIGAN. * TEMPERATURES ALONG THE SHORELINE OF LAKE SUPERIOR...LAKE MICHIGAN...AND THE BAY OF GREEN BAY WILL REMAIN IN THE MIDDLE TO UPPER 30S LIMITING THE POTENTIAL FOR SIGNIFICANT FROST. IMPACTS... * PLANTS AND FLOWERS THAT ARE SENSITIVE TO THE COLD TEMPERATURES COULD BE DAMAGED...AND SHOULD BE COVERED OR TAKEN INSIDE IF POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY MEANS THAT FROST IS EXPECTED. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ SRF
691 WWUS73 KMQT 310651 NPWMQT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MARQUETTE MI 251 AM EDT THU MAY 31 2012 ...FROST EXPECTED TONIGHT MAINLY INLAND FROM THE GREAT LAKES... .MOSTLY CLEAR AND CALM CONDITIONS EARLY THIS MORNING WILL ALLOW FOR BELOW FREEZING TEMPERATURES AND WIDESPREAD FROST TO DEVELOP INLAND FROM THE GREAT LAKES SHORES. MIZ002-004>007-009>014-084-085-311200- /O.CON.KMQT.FR.Y.0003.000000T0000Z-120531T1200Z/ ONTONAGON-BARAGA-MARQUETTE-ALGER-LUCE-GOGEBIC-IRON-DICKINSON- MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT-SOUTHERN HOUGHTON- NORTHERN SCHOOLCRAFT- INCLUDING THE CITIES OF...ONTONAGON...L'ANSE...GWINN... MARQUETTE...GRAND MARAIS...MUNISING...NEWBERRY...IRONWOOD... IRON RIVER...IRON MOUNTAIN...MENOMINEE...ESCANABA...GLADSTONE... MANISTIQUE...KENTON...SIDNAW...SENEY 251 AM EDT THU MAY 31 2012 /151 AM CDT THU MAY 31 2012/ ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT /7 AM CDT/ THIS MORNING... HAZARDOUS WEATHER... * TEMPERATURES TONIGHT WILL FALL TO 28 TO 32 INLAND FROM THE GREAT LAKES. * FROST IS EXPECTED MAINLY INLAND FROM THE GREAT LAKES... ESPECIALLY OVER INTERIOR SECTIONS OF WESTERN AND CENTRAL UPPER MICHIGAN. * TEMPERATURES ALONG THE SHORELINE OF LAKE SUPERIOR...LAKE MICHIGAN...AND THE BAY OF GREEN BAY WILL REMAIN IN THE MIDDLE TO UPPER 30S LIMITING THE POTENTIAL FOR SIGNIFICANT FROST. IMPACTS... * PLANTS AND FLOWERS THAT ARE SENSITIVE TO THE COLD TEMPERATURES COULD BE DAMAGED...AND SHOULD BE COVERED OR TAKEN INSIDE IF POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * A FROST ADVISORY MEANS THAT FROST IS EXPECTED. * PREPARE...PLAN...AND STAY INFORMED. VISIT WWW.WEATHER.GOV/MQT && $$ VOSS
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this frost advisory went out at May 30, 1:50 AM EDT, 2 hours 58 minutes earlier.
Area forecast discussion, May 30, 1:50 AM EDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MARQUETTE MI 150 AM EDT WED MAY 30 2012 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 432 PM EDT TUE MAY 29 2012 WATER VAPOR IMAGERY AND RUC ANALYSIS SHOW A TROF EXTENDING FROM NRN ONTARIO INTO THE UPPER GREAT LAKES. VORT MAX TRACKING ACROSS LAKE SUPERIOR COMBINED WITH DAYTIME HEATING HAS RESULTED IN SCT -SHRA ACROSS UPPER MI THIS AFTN. WITH LOW FREEZING LEVELS (5700FT MSL ON 12Z KINL SOUNDING) MORE VIGOROUS CONVECTION HAS PROBABLY BEEN PRODUCING PEA SIZE HAIL. SPOTTER REPORTED PEA SIZE HAIL AROUND WAKEFIELD EARLIER IN THE DAY. A FEW LIGHTNING STRIKES HAVE BEEN DETECTED ACROSS UPPER MI THIS AFTN. AS VORT MAX SHIFTS E THIS EVENING AND DAYTIME HEATING IS LOST...THE DIURNALLY DRIVEN -SHRA WILL DISSIPATE. HOWEVER...COOL CYCLONIC FLOW ALONG WITH SFC TROF PASSING THRU THE AREA SHOULD RESULT IN SOME -RA/-SHRA THRU THE NIGHT GIVEN CURRENT UPSTREAM RADAR RETURNS N AND NW OF LAKE SUPERIOR. WITH 850MB TEMPS FALLING TO AROUND -3C MAY SEE A LITTLE LAKE ENHANCEMENT IN THE UPSLOPE AREAS NEAR LAKE SUPERIOR. ALSO...GIVEN THE SUBZERO C 850MB TEMPS AND 1000-850MB THICKNESS FALLING JUST UNDER 1305M...NOT OUT OF THE QUESTION THAT THERE COULD BE A LITTLE FROZEN PCPN AT TIMES OVER THE HIGH TERRAIN (IT WAS SNOWING AT CYPL THIS MORNING). TEMPS WED WILL BE WELL BLO NORMAL WITH 850MB THERMAL TROF PASSING ACROSS THE AREA DURING THE FIRST HALF OF THE DAY. WITH THE 850MB TROF OVER THE AREA...EXPECT ABUNDANT CLOUD COVER THRU THE MORNING HRS. ALSO...SOME LIGHT -RA/-SHRA WILL PROBABLY LINGER NEAR LAKE SUPERIOR IN THE MORNING. CLEARING WILL THEN BEGIN IN THE AFTN FROM NW TO SE AS WAA STARTS TO GET UNDERWAY AND LOW-LEVEL FLOW BECOMES ANTICYCLONIC. MOST AREAS SHOULD BE SUNNY BY LATE AFTN. TEMPS WILL NOT GET OUT OF THE MID 40S NEAR LAKE SUPERIOR E OF KMQT UNDER CHILLY AIR MASS AND GRADIENT FLOW ACROSS THE LAKE. LOW/MID 50S WILL BE THE RULE ELSEWHERE. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 432 PM EDT TUE MAY 29 2012 HIGH PRESSURE WILL BE OVER THE CWA ON WED NIGHT. NNE WINDS SHOULD DIMINISH/DECOUPLE OVERNIGHT AND WITH PWATS AROUND 40 PERCENT OF NORMAL...SHOULD LEAD TO A COLD NIGHT ACROSS MUCH OF THE CWA. HIGHER RES MODELS TRYING TO KEEP LINGERING NW WINDS UP OVER THE ERN CWA...WHICH MAY LIMIT THE COOLING IN THE MORE OPEN LOCATIONS. WIDESPREAD FROST IS LIKELY OVER THE INTERIOR WEST...WHERE LOWS WILL BE 28-31...WITH PATCHY/AREAS OF FROST ELSEWHERE AWAY FROM THE GREAT LKS SHORELINE. MORE THAN LIKELY WILL NEED FROST ADVISORY OVER MUCH OF THE CWA WED NIGHT AND POTENTIALLY A FREEZE WARNING OVER THE INTERIOR WEST. CURRENT FORECAST DOESN/T QUITE REACH A HARD FREEZE CRITERIA...28 DEGREES FOR 3HRS...SO WILL NOT ISSUE A WATCH. WITH HIGH PRESSURE OVERHEAD AND DRIFTING SE ON THURS...EXPECT A NICE DAY ACROSS UPPER MI WITH LK BREEZES AND DIURNAL CU THE MAIN CONCERNS. MOISTURE SLIGHTLY LIMITED...BUT MAY BE ENOUGH FORCING FROM LK BREEZES AND DIURNAL HEATING TO PRODUCE SOME CLOUDS ALONG THE LK BREEZES. EXPECT LK BREEZES TO DEVELOP ALONG LK SUPERIOR/MICHIGAN DURING THE EARLY AFTN...AND LEAD TO COOLING TEMPERATURES NEAR THE GREAT LKS. BUT WITH THE SUN...SHOULD STILL SEE A QUICK WARM-UP FROM THE FROSTY TEMPS TO START THE DAY. MIXING TO H800 WOULD YIELD HIGHS IN THE MID 60S OVER THE INTERIOR LOCATIONS NOT INFLUENCED BY LK BREEZES. FINALLY...COULD BE SOME HIGH CLOUDS BRUSHING THE WI BORDER DURING THE AFTN AND ASSOCIATED WITH THE SYSTEM DROPPING THROUGH THE UPPER/CNTRL MISS VALLEY. THIS SYSTEM WILL BE THE NEXT CONCERN FOR THE CWA HEADING INTO FRI. SHORTWAVE ROUNDING THE BASE OF THE TROUGH ON THURS NIGHT WILL HELP SHARPEN THE TROUGH AND PUSH THE LOW FROM THE OHIO RIVER VALLEY AT 00Z FRI...NNE TO NEAR THE MACKINAC STRAITS AT 00Z SAT. SOME DIFFERENCES IN THE INTENSITY AND LOCATION OF THE LOW...WITH 12Z GFS THE STRONGEST AND THE MIDDLE GROUND BETWEEN THE FARTHER N 00Z ECMWF AND THE WEAKER/SE TRACK OF THE 12Z NAM. PREFER A GENERAL CONCENSUS OF THE 12Z GFS/GEM AND 00Z ECMWF...WHICH LOOKS MORE LIKE SOMETHING THAT WOULD BE SEEN IN LATE WINTER OR EARLY SPRING. DUE TO THE MORE ROBUST AND NORTHERN TRENDS IN THE MODELS OVER THE LAST DAY...PREVIOUS SHIFT TRENDED IN THE RIGHT DIRECTION ON CLOUD/POPS. HAVE FOLLOWED SUIT AND BUMPED POPS UP TO LIKELY OVER THE ERN HALF OF THE CWA ON FRI...AS THE BEST H850-700 WAA PUSHES NNE THROUGH THE ERN CWA. FOR THE EXTENDED /FRI NIGHT THROUGH NEXT TUESDAY/... THE FIRST PART OF THE EXTENDED WILL LARGELY DEPEND ON THE EVOLUTION OF THE UPPER TROUGH ROTATING THROUGH THE GREAT LKS AND OHIO RIVER VALLEY. MODELS STILL IN SOME DISAGREEMENT IN THE HANDLING OF THIS TROUGH...BUT ALL INDICATE THE TROUGH LIFTING NE ON FRI NIGHT AND INTO SAT. THIS SHOULD LEAD TO SCATTERED SHOWERS DIMINISHING FROM SW TO NE AS THE TROUGH LIFTS TO THE NE INTO CANADA. THESE TIMING DIFFERENCES CONTINUE INTO THE BEGINNING OF NEXT WEEK. GENERAL IDEA OF WEAK HIGH PRESSURE RIDGE LEADING TO DRY WEATHER FOR 12-18HRS BEHIND THE LOW BEFORE NEXT WAVE APPROACHES THE AREA...LIKELY ON SAT NIGHT INTO SUN. THE NEXT WAVE...ASSOCIATED WITH WAA ALOFT AND WARM FRONT STRETCHING SE FROM LOW CENTERED IN THE CANADIAN PRAIRIES WILL PUSH ACROSS THE AREA SUN NIGHT INTO MON. BEHIND THE FRONT...EXPECT TEMPS TO TREND BACK TO OR SLIGHTLY ABOVE NORMAL BY TUES AS HIGH PRESSURE MOVES OVERHEAD AND UPPER RIDGE BEGINS TO DEVELOP OVER THE NRN/CNTRL PLAINS. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 147 AM EDT WED MAY 30 2012 MVFR CIGS WILL CONTINUE AT ALL TAF SITES OVERNIGHT DUE TO UPSLOPE FLOW AND SOME LAKE ENHANCEMENT WITH THE MOISTURE OFF THE LAKE AND COLD TEMPERATURES ALOFT. NOT OUT OF THE QUESTION THAT IFR CIGS COULD AFFECT KIWD/KSAW THROUGH THE NIGHT. BELIEVE THAT PERSISTENT IFR CIGS ARE UNLIKELY THOUGH AS CONVERGENCE AND LAKE ENHANCEMENT WILL ONLY BE TEMPORARY. IMPROVEMENT TO VFR CONDITIONS EXPECTED WED AFTERNOON AS 850MB THERMAL TROF SLIPS TO THE E AND LOW-LEVEL WINDS BECOME INCREASINGLY ANTICYCLONIC. && .MARINE...(FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE) ISSUED AT 432 PM EDT TUE MAY 29 2012 WITH COLD FRONT DROPPING ACROSS LAKE SUPERIOR TONIGHT...WESTERLY WINDS GUSTING TO 20-25KT WILL SHIFT NORTHERLY. WINDS WILL THEN BEGIN TO DIMINISH FROM W TO E WED AND ESPECIALLY WED NIGHT AS HIGH PRES BUILDS INTO THE UPPER LAKES. BY LATE WED NIGHT...WINDS WILL BE UNDER 15KT. WINDS WILL REMAIN MOSTLY UNDER 15KT THRU THU AND INTO FRI AFTN. WINDS MAY INCREASE A LITTLE LATER FRI INTO SAT OVER EASTERN LAKE SUPERIOR AS LOW PRES MOVES NE THRU THE CNTRL GREAT LAKES REGION. OTHERWISE...WINDS WILL GENERALLY REMAIN ON THE LIGHT SIDE INTO THE WEEKEND. && .MQT WATCHES/WARNINGS/ADVISORIES... UPPER MICHIGAN... NONE. LAKE SUPERIOR... NONE. LAKE MICHIGAN... NONE. && SHORT TERM...ROLFSON LONG TERM...SRF AVIATION...07/JLA MARINE...ROLFSON
Hazardous weather outlook, May 29, 4:13 PM EDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 413 PM EDT TUE MAY 29 2012 MIZ001>007-009>014-084-085-301200- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-MARQUETTE-ALGER-LUCE- GOGEBIC-IRON-DICKINSON-MENOMINEE-DELTA-SOUTHERN SCHOOLCRAFT- SOUTHERN HOUGHTON-NORTHERN SCHOOLCRAFT- 413 PM EDT TUE MAY 29 2012 /313 PM CDT TUE MAY 29 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AREAS OF FROST ARE EXPECTED INLAND FROM THE GREAT LAKES ON WEDNESDAY NIGHT...WITH WIDESPREAD FROST OVER THE INTERIOR WEST. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LSZ162-240>251-263>267-301200- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 413 PM EDT TUE MAY 29 2012 /313 PM CDT TUE MAY 29 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LMZ221-248-250-301200- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 413 PM EDT TUE MAY 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY NIGHT. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. SRF
Nearby
Frost Advisories in Michigan, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.